# SDR A6WA2019062646678

- Difficulty date: June 18, 2019
- Submitted: June 26, 2019
- Operation: Air carrier
- Aircraft: N420AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7640
- Aircraft time: 38,432 hours, 36,852 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Part number: 6001204512
- Condition: Cracked
- Location: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRACKET BETWEEN TH INBD LE AND CENTER LE CRACKED. REPLACED
